EconPapers    
Economics at your fingertips  
 

Stationary equilibrium transition rules for an overlapping generations model with uncertainty

John Laitner ()

Journal of Economic Theory, 1985, vol. 35, issue 1, 83-108

Date: 1985
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(85)90063-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:35:y:1985:i:1:p:83-108

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:35:y:1985:i:1:p:83-108